MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CORONARY ANGIO PACK-LF

Medline Industries, LP MEDLINE; DBD-CORONARY ANGIO PACK-LF
Catalog Number 00-401594S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had a damaged wire in one of our coronary angio packs this morning.".
 
Additional Manufacturer Narrative
The account reported finding damaged wire in a coronary angio pack and reported receiving a damaged guidewire.A sample was received for the investigation, and upon close inspection of the sample, a kink is noted on the curve of the j part of the wire; the pack production record was unable to be reviewed due to no lot number being provided, and the finished good pack build was reviewed.Based on the complaint details, sample evaluation and investigation, medline confirmed the reported issue.Medline determined that the item was either damaged prior to placement in the pack and was not noted during assembly or the item became damaged due to rough handling of the pack; the vendor concluded that the defects seen did not indicate a manufacturing issue, was unable to assign a definitive root cause, and no corrective actions were established at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CORONARY ANGIO PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50897979
Report Number1417592-2026-50942
Device Sequence Number6001063
Product Code OEZ
UDI-Device Identifier40193489464666
UDI-Public40193489464666
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-401594S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown